# SDR USAA920081899

- Difficulty date: September 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5747228400200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C9 MAJOR REPAIR NR 6062491 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR64 AND FR66, Y465.  REPLACED FLOOR SUPPORT BETWEEN FR64 AND FR66, Y465 IAW A320 SRM 53-41-14 AND SRM 51-72-11.
